Siberian Mathematical Journal

, Volume 11, Issue 1, pp 22–32 | Cite as

Asymptotic behavior of a two-product dynamic economic model

  • I. G. Globenko


Asymptotic Behavior Economic Model Dynamic Economic Model 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    L. V. Kantorovich and I. G. Globenko, “A single product dynamical model in the presence of instantly transformable funds,” Dokl. Akad. Nauk,174, No.3, 522–525 (1967).Google Scholar
  2. 2.
    E. Kamke, Handbook of Ordinary Differential Equations [Russian translation], Nauka, Moscow (1965).Google Scholar

Copyright information

© Consultants Bureau, a division of Plenum Publishing Corporation 1970

Authors and Affiliations

  • I. G. Globenko

There are no affiliations available

Personalised recommendations